Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Nausea, vomiting, lightheadedness and headache after smoking. Not a smoker. Worried

I am not a smoker but smoked 3 cigarettes about 5 hours ago. Beginning about 1 hour after I smoked them I started feeling nauseous, light-headed, and had an incredibly terrible headache. I later threw up multiple times and have not been able to stomach food or water since first throwing up. I still am suffering from a head splitting headache even after all of this time. Is this a result if the cigarettes?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for writing to Health care magic
Cigarette smoking is the most dangerous and damaging addiction anyone can have. Nicotine in the cigarettes causes the above effects when ur smoking for the first time. Ur body is warning u not become addict to this killer substance with 400 different carcinogens. Don't smoke again for the rest of ur life if u wish to have a happy and heal;thy life.
Thanks and regards
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor